# SDR 2008UALA03127

- Difficulty date: June 1, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 47,651 hours, 30,113 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 294 HAS A 1 INCH CRACK AT STRINGER 11, JUST FWD OF WEB ATTACHMENT HOLES.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER UA-EVA-71611 AND REO-L01080, HAVE RECEIVED FIRST STAGE APPROVAL ONLY.  BOEING MUST ISSUE A NEW FORM 8100-9 ON OR BEFORE 27MAY09.  THIS REPAIR IS APPROVED FOR 12 MONTHS ONLY.  AIRCRAFT MUST BE REMOVED FROM SERVICE ON 27MAY09 UNLESS A NEW 8100-9 IS RECEIVED.
